Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 68, Number 2

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 68, Number 2 (1962)
Bull. Amer. Math. Soc. 68 (1962)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 68, Number 2 (1962)
Bull. Amer. Math. Soc. 68 (1962)
More Information
Full-text PDF Free Access     Request Permissions
The November meeting in Milwaukee, Wisconsin
J. W. T. Youngs.
Bull. Amer. Math. Soc. 68 (1962), 62
More Information
Full-text PDF Free Access     Request Permissions
The November meeting in Gainesville
G. B. Huff.
Bull. Amer. Math. Soc. 68 (1962), 63
More Information
Full-text PDF Free Access     Request Permissions
The November meeting in Santa Barbara
R. S. Pierce.
Bull. Amer. Math. Soc. 68 (1962), 64
More Information
Full-text PDF Free Access     Request Permissions
Report of the treasurer
Albert E. Meder Jr..
Bull. Amer. Math. Soc. 68 (1962), 65-67
More Information
Full-text PDF Free Access     Request Permissions
Research problems
Bull. Amer. Math. Soc. 68 (1962), 68-69
More Information
Full-text PDF Free Access     Request Permissions
On Hilbert’s inequality in $n$ dimensions
N. G. de Bruijn and Herbert S. Wilf.
Bull. Amer. Math. Soc. 68 (1962), 70-73
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0176015
On the degree of differentiability of curves used in the definition of the holonomy group
Katsumi Nomizu and Hideki Ozeki.
Bull. Amer. Math. Soc. 68 (1962), 74-75
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0133080
Differentiable periodic maps
P. E. Conner and E. E. Floyd.
Bull. Amer. Math. Soc. 68 (1962), 76-86
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0133834
Simple neighborhoods
Barry Mazur.
Bull. Amer. Math. Soc. 68 (1962), 87-92
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0137125
On the irreducibility of certain multiplier representations
R. A. Kunze.
Bull. Amer. Math. Soc. 68 (1962), 93-94
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0133405
An “alternierende Verfahren” for general positive operators
Gian-Carlo Rota.
Bull. Amer. Math. Soc. 68 (1962), 95-102
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0133847
Entire functions and integral transforms
Louis de Branges.
Bull. Amer. Math. Soc. 68 (1962), 103-106
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0143017
Model theories with truth values in a uniform space
C. C. Chang and H. Jerome Keisler.
Bull. Amer. Math. Soc. 68 (1962), 107-109
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0136542
Singularities of piecewise linear mappings. I Mappings into the real line
A. Kosinski.
Bull. Amer. Math. Soc. 68 (1962), 110-114
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0132549
On the representation problem for stationary stochastic processes with trivial tail field
D. L. Hanson.
Bull. Amer. Math. Soc. 68 (1962), 115-116
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0141157
On the existence of a small connected open set with a connected boundary
F. Burton Jones.
Bull. Amer. Math. Soc. 68 (1962), 117-119
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0133116
Some theorems on permutation polynomials
L. Carlitz.
Bull. Amer. Math. Soc. 68 (1962), 120-122
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0141655
On vanishing algebras
Teng-Sun Liu.
Bull. Amer. Math. Soc. 68 (1962), 123-124
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0152880

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Transzendente Funktionen, by A. Kratzer and W. Franz.
Reviewer: A. Erdélyi
Bull. Amer. Math. Soc. 68 (1962), 51-55
Review information
Full-text PDF Free Access
Introduction to geometry, by H. S. M. Coxeter.
Reviewer: H. Freudenthal
Bull. Amer. Math. Soc. 68 (1962), 55-59
Review information
Full-text PDF Free Access
Neuere Methoden und Ergebnisse der Ergodentheorie, by Konrad Jacobs.
Reviewer: P. R. Halmos
Bull. Amer. Math. Soc. 68 (1962), 59-60
Review information
Full-text PDF Free Access
Topologische Räume, by H.-J. Kowalsky.
Reviewer: J. R. Isbell
Bull. Amer. Math. Soc. 68 (1962), 60-61
Review information
Full-text PDF Free Access
Continuous geometry, by John von Neumann.
Reviewer: Garrett Birkhoff
Bull. Amer. Math. Soc. 68 (1962), 61
Review information
Full-text PDF Free Access